# SDR DALA2024031303294

- Difficulty date: March 10, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 26,303 hours, 2,555 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM-EO TASK - LH WING W/C 5720-01102-05A STEP 24. TO GENERATE A STANDALONE "SDR" LOG PAGE AND ENSURE "SDR REPORTABLE" CHECKBOX IS MARKED ASSOCIATED WITH THE REPAIR. LH WING SEALANT APPLIED AS PER W/C 5720-01102-05A STEP 11. FOUND SATISFACTORY AND W/C STEP 24. "SDR REPORTABLE" CHECKBOX IS MARKED. ASSOCIATED AA 5720-01102 ADDED FOR AC 3510. (LP# 0237861)
